MAUDE Adverse Event Report: TOGO MEDIKIT CO.,LTD. SUPERCATH 5; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

TOGO MEDIKIT CO.,LTD. SUPERCATH 5; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number SP125-26-19T
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Hub of iv catheter noted to be cracked resulting in blood leaking from hub and patient had to be stuck again for iv access.

Brand Name
SUPERCATH 5
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TOGO MEDIKIT CO.,LTD.
2500 bee cave rd
bldg. 1, ste. 300
austin TX 78746
MDR Report Key20223677
Report Number20223677
Device Sequence Number12636052
Product Code FOZ
UDI-Device Identifier04543527241670
UDI-Public(01)04543527241670
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2024
Report Date (Section F) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP125-26-19T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/20/2024